Exact properties of the maximum likelihood estimator in exponential regression models: a differential geometry approach


Hillier, G.H. and O'Brien, R.J. (1999) Exact properties of the maximum likelihood estimator in exponential regression models: a differential geometry approach , Southampton, UK University of Southampton 33pp. (Discussion Papers in Economics and Econometrics, 9901).

Download

[img] PDF 9901.pdf - Version of Record
Download (575kB)

Description/Abstract

Using recently developed methods for obtaining exact distribution results for implicitly defined estimators, we study the exact properties of the maximum likelihood estimator in exponential regression models. The main technical problem is the evaluation of a surface integral over an n-k)-dimensional hyperplane embedded in the n-dimensional sample space. Details of the calculation are given for the cases k = 1 and k = 2 and some general properties of the densities for arbitrary k are indicated.

Item Type: Monograph (Discussion Paper)
Additional Information: Also a book chapter: Applications of differential geometry to econometrics book contents Pages: 85 - 118 Year of Publication: 2000 ISBN:0-201-70039-5
Related URLs:
Subjects:
ePrint ID: 33136
Date :
Date Event
1999Published
Date Deposited: 28 Jun 2007
Last Modified: 16 Apr 2017 22:17
Further Information:Google Scholar
URI: http://eprints.soton.ac.uk/id/eprint/33136

Actions (login required)

View Item View Item